Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jamesr

Member
  • Total Reviews

    0
  • Content Count

    88
  • Joined

  • Last visited

Community Reputation

1 Neutral

4 Followers

About jamesr

  • Rank
    Dr. Pepper

Profile Information

  • Gender
    Male
  • Location
    Los Angeles
  1. Stay on it, Don't worry. Your skin looks great and the scars will subside. I weigh only 140lbs and have been on accutane for 6 months at 80mg daily (claravis) and aside from extreme dryness all over my body I am not experiencing any of the side effects everyone raves about, but that's just me. Too many people over analyze things and as a result either scare the crap out of you or end up arguing with one another on these boards. It's September 2nd and I'm sure you notice some subtle changes by no
  2. I would use those pills and see if any improvement is made. DURING that time, you can save up for a derm visit for a refill or some consultation....Just a thought.
  3. I would stay on it. I began a 5 month course on Feb 13 of 2011 at 80mg per day. When my 5th month was up I was just like you (broken out, redness etc) My derm then put me on another month and at the end of my 6th month she told me I could be taken off since my skin was smooth. I opted to stay on for another month (7) because of my 5th month breakout and I wanted some consistency of being activity free on my face. I'm now left with 12 days to go and despite having one pimple that just arrived thi
  4. It's just one week out of ten months. Don't worry.
  5. What's up everyone, It's been forever since I've updated my progress on this thing. Right after my last post I stopped counting the days and the time just flew by. I'm nearing the end of my 4th month and I must say that I do see an improvement in the overall condition of my skin. Back and chest are completely smooth and CLEAR, while my face is clearer and much smoother. I have one pimple right beneath my lower lip that will just not disappear and although my skin has improved, one thing I'm hav
  6. Hola amiga?

    1. I meant a "down arrow"

      1. I was like that too! only it was my right side. I would suggest taking the antibiotics prior to tane. But that solely depends on how much time you have before treatment because the antibiotics need time to work in the body. I was on Doxycycline for 4 months prior to tane and although it did not clear me up, I believe it helped my with my IB and what seemed to be minimal when compared to others I've read about. ANNND if all else fails, get a new dude. j/k good luck.
      2. As far as the breakout, mine was different. It began around day 11 and was consistent until week 6 or so. I'm now closing in on day 102 with six weeks left. Although my skin is not entirely clear, I certainly have experienced improvement in my overall complexion during the last couple of weeks especially. Prednisone is something you may want to ask your doctor if it's right for you. I heard it's only prescribed to those who are suffering from an extreme breakout. I tried to get a prescription fo
      3. I didn't experience the bumps, at least little ones like that. Mine used to be big and unfilled but eventually just dried and smoothed out. Don't squeeze them! The last thing you want after being acne free is having a scarface. You are soo early in your treatment and I know things will improve for you. I'm going to be honest, The first 4-5 weeks went by slow. Maybe because I was counting the days. But then after that the time just flies. Stay occupied and you'll be happier before you know it.
      4. Damn bruh, Cheer up. Listen to some good music, Watch comedy, Work out, Shoot Hoops. Good Luck
      5. 1: It really depends on how the person reacts to it to be honest. I've seen some youtube vids and even low dose users get a moderate/severe IB. On the flip side of that, I've seen the exact opposite with minimal or no IB. So it just depends. 2: Hmmmmm, Well on accutane you're not really supposed to use topicals or other treatment unless specifically prescribed by your dermatologist. Typically accutane users just moisturize after cleansing and let the tane run its course. 3: That's what I've
      6. They sound like whiteheads that are under the surface. I know it's tough right now but things will improve. I'm halfway through my 3rd month and I definitely see a difference in my overall complexion. Day 20 was also rough for me. Hope you feel better..........Your screen name is hilarious.
      ×